Show simple item record

AuthorBaklizi, Ayman
Available date2009-12-27T05:43:00Z
Publication Date2008-05-07
Publication NameStatistical Methods and Applications
CitationBaklizi, A. (2009). Empirical likelihood intervals for the population mean and quantiles based on balanced ranked set samples. Statistical Methods and Applications, 18(4), 483–505
ISSN1618-2510 (Print)
ISSN1613-981X (Online)
URIhttp://dx.doi.org/10.1007/s10260-008-0105-9
URIhttp://hdl.handle.net/10576/10458
AbstractWe consider nonparametric interval estimation for the population mean and quantiles based on a ranked set sample. The asymptotic distributions of the empirical log likelihood ratio statistic for the mean and quantiles are derived. Interval estimates of the population mean and quantiles are obtained by inverting the likelihood ratio statistic. Simulations are carried out to investigate and compare the performance of the empirical likelihood intervals with other known intervals
Languageen
PublisherSpringer-Verlag
SubjectRanked set sample
SubjectEmpirical likelihood
SubjectMean
SubjectQuantiles
SubjectInterval estimation
TitleEmpirical likelihood intervals for the population mean and quantiles based on balanced ranked set samples
TypeArticle


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record